MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISURE ACTIVE FIXATION; DEFIBRILLATION LEAD

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISURE ACTIVE FIXATION; DEFIBRILLATION LEAD
Model Number LDA220/65
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Codes Dizziness (2194); No Known Impact Or Consequence To Patient (2692)
Date of Event 02/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient presented for a follow up in clinic.It was noted that intermittent atrial oversensing resulting in false atrial tachycardia detections was present on the atrial lead.An old alert indicating the defibrillation impedance was above the normal limit was also observed on the right ventricular lead although when tested, defibrillation lead impedance was within normal limits.The patient's vitals were within normal limits and stable.There were no plans for an intervention.
 
Event or Problem Description
New information notes the patient presented for a routine check in clinic with complaints of dizziness in her own intrinsic rhythm.The complaint was unclear but appeared not to be device related.Defibrillation impedance was intermittently high.The physician was notified but no programming changes were made and there were no plans for an intervention.

Brand Name
OPTISURE ACTIVE FIXATION
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key8389030
Report Number2017865-2019-03242
Device Sequence Number11134508
Product Code NVY
UDI-Device Identifier05414734507202
UDI-Public05414734507202
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model NumberLDA220/65
Device Lot NumberS000004171
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/20/2019
Supplement Date Received by Manufacturer07/31/2019
Initial Report FDA Received Date03/05/2019
Supplement Report FDA Received Date08/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1488TC/58, (B)(4).
Patient Age43 YR